IIUM Repository

The nonlinear limit control of EDSQOs on finite dimensional simplex

Abdulghafor, Rawad and Abdullah, Shahrum Shah and Turaev, Sherzod and Hassan, Raini (2019) The nonlinear limit control of EDSQOs on finite dimensional simplex. Journal for Control, Measurement, Electronics, Computing and Communications, 60 (4). pp. 405-413. ISSN 0005-1144 E-ISSN 1848-3380

[img] PDF - Published Version
Restricted to Registered users only

Download (2MB) | Request a copy
[img] PDF (SCOPUS)
Restricted to Registered users only

Download (284kB) | Request a copy

Abstract

Consensus problems in multi agent systems (MAS) are theoretical aspect convergence of doubly stochastic quadratic operators. This work has presented the dynamic classifications of extreme doubly stochastic quadratic operators (EDSQOs) on finite-dimensional simplex (FDS) based on the limit behaviour of the trajectories. The limit behaviour of the trajectories of EDSQOs, on FDS is either in state of convergence, or fixed or periodic. This paper aimed at examining the behaviour of these states. The paper modelled the states and proves theoretically the characteristics of each state. The results indicate that convergence operators converge to the centre (1/m), and EDSQOs point are fixed with two or more points whereas periodic states exhibit sinusoidal behaviour. This work has contributed in understanding the limit of EDSQOs of the exterior initial points as fixed and periodic points developed spread attribute toward a fixed point.

Item Type: Article (Journal)
Additional Information: 8638/74579
Uncontrolled Keywords: Dynamic classifications, extreme doubly stochastic quadratic operators, convergence, fixed, periodic, finite-dimensional simplex
Subjects: T Technology > TA Engineering (General). Civil engineering (General) > TA168 Systems engineering
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Information and Communication Technology
Kulliyyah of Information and Communication Technology

Kulliyyah of Information and Communication Technology > Department of Computer Science
Kulliyyah of Information and Communication Technology > Department of Computer Science
Depositing User: Dr. Rawad Abdulghafor
Date Deposited: 07 Oct 2019 16:33
Last Modified: 07 Oct 2019 16:34
URI: http://irep.iium.edu.my/id/eprint/74579

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year